Open Access
Translator Disclaimer
January, 2020 Joint denseness of Hurwitz zeta functions with algebraic irrational parameters
Yoonbok LEE, Hidehiko MISHOU
J. Math. Soc. Japan 72(1): 41-59 (January, 2020). DOI: 10.2969/jmsj/81048104


In this paper, we study the joint denseness of the Riemann zeta function and Hurwitz zeta functions with certain algebraic irrational and transcendental parameters on $\Re s > 1$. We also provide evidence for the denseness of the Hurwitz zeta function with an algebraic irrational parameter on $1/2 < \Re s < 1$.

Funding Statement

The first author has been supported by the National Research Foundation of Korea (NRF) grant funded by the Korea government(MSIP) (No. 2016R1C1B1008405). The second author has been supported by JSPS Grants-in-Aid for Scientific Research (No. 19K03455).


Download Citation

Yoonbok LEE. Hidehiko MISHOU. "Joint denseness of Hurwitz zeta functions with algebraic irrational parameters." J. Math. Soc. Japan 72 (1) 41 - 59, January, 2020.


Received: 9 August 2018; Published: January, 2020
First available in Project Euclid: 8 November 2019

zbMATH: 07196496
MathSciNet: MR4055088
Digital Object Identifier: 10.2969/jmsj/81048104

Primary: 11M06
Secondary: 11M41

Keywords: Hurwitz zeta functions , value distribution

Rights: Copyright © 2020 Mathematical Society of Japan


Vol.72 • No. 1 • January, 2020
Back to Top